# SDR KCSA061182

- Difficulty date: June 17, 2006
- Submitted: June 17, 2006
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747246F
- Aircraft serial: 21681
- Aircraft time: 105,234 hours, 32,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK TENSION TIE SLOPING SHEAR WEB IS CRACKED BETWEEN BS 820 AND 840, LBL 80.
